MathSciNet Relay Station
MathSciNet bibliographic data
MR1702587 35J10 (35Q40 47F05 47N50 81Q10)
Birman, M. Sh.; Suslina, T. A. A periodic magnetic Hamiltonian with a variable metric. The problem of absolute continuity. (Russian) Algebra i Analiz 11 (1999), no. 2, 1--40; translation in St. Petersburg Math. J. 11 (2000), no. 2, 203–232
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement